# SDR RRXA000859

- Difficulty date: February 3, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO SCREW HOLES INBD L/E UPPER SURFACE LT. WING AT STA XFS 157 TO XFS 145, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.   REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  BLENDED SCREW HOLES AND RETURNED TO SERVICE PER E.O. #99-236 WITH APPROVED 8110-3 DATED 1-17-00.
